gregerson.org photo album

homepage photos > hodgkins disease > #5202

Marc Overcome by Chemotherapy Side-Effects (#5202)

Marc Overcome by Chemotherapy Side-Effects
this photo is in these categories: reset photo
hodgkins disease
by image number
chronological
previous: 5201 next: 5203


copyright © Chris Gregerson Format: 6 megapixel (3072 x 2048 total resolution)
picture date: 2001-12-28

description

This is my brother, Marc, at his house in Morongo Valley. He has just collapsed onto the sofa, suddenly overcome with a feeling of fatigue. Our Mother, a nurse, is on the right coming to attend to him. Marc went into a coma and after about a week had two seizures. He was alert and wide awake after that, but disoriented. This was an extremely unusual side-effect of chemotherapy he received for lymphoma. He passed away about 16 months after this photo was taken.

links

Post a comment on this picture

This page last modified:2006-05-04

gregerson.org was created and is maintained by Chris Gregerson
email:chris@cgstock.com
150 N. Green Ave., New Richmond, WI 54017 USA

http://gregerson.org/

Domains created and maintained by Chris Gregerson, chris@cgstsock.com
www.cgstock.com www.gregerson.org www.new-richmond-photos.com athena.gregerson.org